# SDR CALA2018120202455

- Difficulty date: November 29, 2018
- Submitted: December 2, 2018
- Operation: Air carrier
- Aircraft: N420UA
- Make and model: Airbus A320-232
- Aircraft serial: 489
- Aircraft time: 79,230 hours, 30,600 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D5348013120001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 40R TO STR 41R BETWEEN FR 67-FR 68 HAS MULTIPLE CORRODED FASTENERS. REMOVED AND REPLACED FASTENERS AT STR 40R BETWEEN FR 67-FR 68. BLENDED CORROSION AT STR 41R BETWEEN FR 67-FR 68.  FOUND TO BE OUT OF LIMITS. REMOVED AND REPLACED STR 41R AT FR 64-FR 69. RESTORED SURFACE PROTECTION IAW A320 SRM 51-72-11-911-001, SRM 51-7 4-00-001.
